Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 2, NWS Kansas City, MO

December 31, 2018Carroll County, Missouri

NWS Kansas City, MO issued this river flood warning at Dec 31, 2018, 6:49 PM CST for Carroll County, Missouri. It took effect at Dec 31, 2018, 11:23 PM CST. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Dec 31, 2018, 6:49 PM CST (00:49 UTC)
In effect from
Dec 31, 2018, 11:23 PM CST
Expired
Jan 2, 2019, 1:17 PM CST
In force
38 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Carroll County, MO

The radar

The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wakenda Creek at Carrollton (CAXM7).

Action stage
10 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06896000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

909 
WGUS43 KEAX 010050
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
649 PM CST Mon Dec 31 2018



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.
  Wakenda Creek at Carrollton affecting Carroll County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC101-159-020049-
/O.NEW.KEAX.FL.W.0001.190101T0109Z-190102T1600Z/
/VLYM7.1.ER.190101T0109Z.190101T0600Z.190101T1600Z.NO/
649 PM CST Mon Dec 31 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Blackwater River at Valley City.
* until Wednesday morning.
* At 6:00 PM Monday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 23.3 feet by early Tuesday morning. The river will 
  fall below flood stage by late Tuesday morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   21.7   Mon 06 PM   23.3 early Tuesday morning
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC033-020049-
/O.NEW.KEAX.FL.W.0002.190101T0523Z-190102T1917Z/
/CAXM7.1.ER.190101T0523Z.190101T1200Z.190101T1917Z.UU/
649 PM CST Mon Dec 31 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Wakenda Creek at Carrollton.
* from this evening to Wednesday afternoon.
* At 6:00 PM Monday the stage was 13.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 16.7 feet by Tuesday morning. The river will fall below 
  flood stage by early Tuesday afternoon.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   13.4   Mon 06 PM   16.7 Tuesday morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
4 follow-up statements
808 
WGUS83 KEAX 010701
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
101 AM CST Tue Jan 1 2019



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Moniteau Creek near Fayette affecting Howard County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Lamine River near Otterville affecting Cooper County.

  Petite Saline Creek near Boonville affecting Cooper County.

  Wakenda Creek at Carrollton affecting Carroll County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-020701-
/O.EXT.KEAX.FL.W.0110.000000T0000Z-190102T2100Z/
/BLRM7.1.ER.181231T2148Z.190101T0500Z.190101T2100Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Wednesday afternoon.
* At 12:00 AM Tuesday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.3   Tue 12 AM   21.2 this morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-020701-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-190102T1438Z/
/VLYM7.1.ER.190101T0026Z.190101T0530Z.190101T1438Z.NO/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Blackwater River at Valley City.
* until Wednesday morning.
* At 12:00 AM Tuesday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   23.4   Tue 12 AM   23.1 this morning
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-020701-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1828Z/
/BLVM7.1.ER.190101T0810Z.190102T0600Z.190102T1828Z.NO/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Thursday afternoon.
* At 12:45 AM Tuesday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight this morning 
  and continue to rise to near 26.3 feet by early Wednesday morning. 
  The river will fall below flood stage by early Wednesday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.7   Tue 01 AM   26.3 early Wednesday 
morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC053-020701-
/O.EXT.KEAX.FL.W.0114.000000T0000Z-190102T1418Z/
/OTTM7.1.ER.190101T0120Z.190101T0615Z.190101T1418Z.NO/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Lamine River near Otterville.
* until Wednesday morning.
* At 12:15 AM Tuesday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* At 15.0 feet...Low lying woodlands and fields along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15   15.6   Tue 12 AM   15.5 this morning
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$

MOC089-010731-
/O.CAN.KEAX.FL.W.0112.000000T0000Z-190102T0722Z/
/FYTM7.1.ER.181231T1922Z.190101T0145Z.190101T0558Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning is cancelled for
  The Moniteau Creek near Fayette.
* At 12:30 AM Tuesday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 11:58 PM Monday.
* Forecast...The river will continue to fall to 6.2 feet by Wednesday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Moniteau Creek
  Fayette         16   15.4   Tue 12 AM   14.8 after midnight  

     
&&
  
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262

  

$$

MOC053-020701-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190102T2123Z/
/BONM7.1.ER.181231T1734Z.190101T1200Z.190101T2123Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Wednesday afternoon.
* At 12:30 AM Tuesday the stage was 18.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet by this
  morning. The river will fall below flood stage late this afternoon.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   18.1   Tue 12 AM   18.3 this morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC013-037-083-020701-
/O.CON.KEAX.FL.W.0003.190101T1107Z-190102T1800Z/
/URHM7.1.ER.190101T1107Z.190101T1200Z.190101T1800Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The South Grand River at Urich.
* from early this morning to Wednesday afternoon.
* At 12:15 AM Tuesday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 24.1 feet by this morning. The river will 
  fall below flood stage by this afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   23.4   Tue 12 AM   24.1 this morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

MOC033-020701-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190102T1200Z/
/CAXM7.1.ER.190101T1200Z.190101T1200Z.190101T1200Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Wednesday morning.
* At 12:00 AM Tuesday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   15.6   Tue 12 AM   16.0 this morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
930 
WGUS83 KEAX 011533
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
933 AM CST Tue Jan 1 2019



...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Petite Saline Creek near Boonville affecting Cooper County.

  Wakenda Creek at Carrollton affecting Carroll County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-021532-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1904Z/
/BLVM7.1.ER.190101T0830Z.190102T0600Z.190102T1904Z.NO/
933 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Thursday afternoon.
* At  8:45 AM Tuesday the stage was 24.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by 
  early Wednesday morning. The river will fall below flood stage 
  early Wednesday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   24.5   Tue 09 AM   26.3 early Wednesday 
morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC053-021532-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190103T0154Z/
/BONM7.1.ER.181231T1734Z.190101T1800Z.190102T0154Z.UU/
933 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Wednesday evening.
* At  8:30 AM Tuesday the stage was 18.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by this
  afternoon. The river will fall below flood stage this evening.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   18.7   Tue 08 AM   19.1 this afternoon
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC033-021532-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190102T1657Z/
/CAXM7.1.ER.190101T1145Z.190101T1500Z.190101T1657Z.UU/
933 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Wednesday morning.
* At  9:00 AM Tuesday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   16.2   Tue 09 AM   15.9 this afternoon
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
782 
WGUS83 KEAX 020036
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
636 PM CST Tue Jan 1 2019



...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Petite Saline Creek near Boonville affecting Cooper County.

  Wakenda Creek at Carrollton affecting Carroll County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-030036-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1251Z/
/BLVM7.1.ER.190101T0830Z.190101T1800Z.190102T1251Z.NO/
636 PM CST Tue Jan 1 2019

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Thursday morning.
* At  5:45 PM Tuesday the stage was 24.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   24.4   Tue 06 PM   24.2 early Wednesday 
morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC053-030035-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190103T0200Z/
/BONM7.1.ER.181231T1734Z.190101T1545Z.190102T0200Z.UU/
636 PM CST Tue Jan 1 2019

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Wednesday evening.
* At  5:30 PM Tuesday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  early Wednesday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   17.2   Tue 05 PM   14.1 early Wednesday 
morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC033-030035-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190103T0056Z/
/CAXM7.1.ER.190101T1145Z.190101T2100Z.190102T0056Z.UU/
636 PM CST Tue Jan 1 2019

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Wednesday evening.
* At  6:00 PM Tuesday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this evening.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   16.2   Tue 06 PM   14.7 early Wednesday 
morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
519 
WGUS83 KEAX 020319
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
919 PM CST Tue Jan 1 2019



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.

  Wakenda Creek at Carrollton affecting Carroll County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-020349-
/O.CAN.KEAX.FL.W.0111.000000T0000Z-190103T0200Z/
/BONM7.1.ER.181231T1734Z.190101T1545Z.190102T0129Z.UU/
919 PM CST Tue Jan 1 2019

The Flood Warning is cancelled for
  The Petite Saline Creek near Boonville.
* At  8:30 PM Tuesday the stage was 15.3 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at  7:29 PM Tuesday.
* Forecast...The river will continue to fall to 6.9 feet by Thursday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   15.3   Tue 08 PM   13.6 early Wednesday 
morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC033-020349-
/O.CAN.KEAX.FL.W.0002.000000T0000Z-190103T0056Z/
/CAXM7.1.ER.190101T1145Z.190101T2100Z.190102T0133Z.UU/
919 PM CST Tue Jan 1 2019

The Flood Warning is cancelled for
  The Wakenda Creek at Carrollton.
* At  9:00 PM Tuesday the stage was 15.7 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at  7:33 PM Tuesday.
* Forecast...The river will continue to fall to 7.4 feet by Thursday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   15.7   Tue 09 PM   14.7 early Wednesday 
morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Dec 31, 5:16 PM CST, 1 hour 33 minutes earlier.

Area forecast discussion, Dec 31, 5:16 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
516 PM CST Mon Dec 31 2018

.Discussion...
Issued at 239 PM CST MON DEC 31 2018

Message of the day: Rain/snow/sleet mix should come to an end
within the next couple of hours, with very little, if any, wintry
accumulation. Freezing drizzle and flurries are possible after
sunset. This could cause some slick spots but no accumulations are
expected right now.
Overnight, temps will drop quickly with lows ranging from the teens
to low 30s by midnight and wind chills ranging from single digits to
low 20s.

Satellite continues to depict high pressure off the Florida
coast, with a new closed low pressure over the Rockies and a
shortwave trough over the central U.S. This shortwave trough is
responsible for the weather we have been seeing today. While rain
has been the main precipitation type, multiple reports of snow and
sleet mixing in have been made across the area during the day
today. This looks to have resulted from the air around 850 mb
cooling to freezing or just below, allowing frozen precipitation
to make it close to the surface before running into above freezing
air. The precipitation is expected to continue moving northeast,
exiting our entire area around sunset. Very little, if any wintry
accumulation is expected this afternoon.

A cold front will push through behind the precipitation, shifting
winds to the northwest and providing a slight chance for most in the
area to see freezing drizzle with the transition to flurries.
Soundings show the low levels remaining saturated, so it won't
take much to squeeze something out of the clouds. The transition
to flurries will come later when the profile cools closer to the
dendritic growth zone. This could create some slick spots, but no
accumulation is expected at this time. Cold air will filter in
behind the front, dropping temperatures quickly. It will also be
breezy, making it feel even colder. By midnight, temperatures
(wind chills) will be in the teens (single digits near zero) in
northwest MO, mid 20s (near 10 degrees) in the KC metro up to
Bethany, and then low 30s (low 20s) from Clinton to Kirksville.
For those out celebrating tonight, remember to dress appropriately
and limit your time outside. Also, with temperatures dropping
like this with wet roads, everyone needs to keep an eye out for
black ice.

High pressure will settle in for the first day of 2019, keeping it
cool tomorrow with a slight warm up Wednesday. Thursday, the
closed low, currently over the Rockies, will push through the
central U.S, giving our area another chance for precipitation. In
general, long term models are in fair agreement with the system
remaining closed and moving through south of our area and keeping
precipitation chances limited to our southern counties. The NAM
keeps it closed as well, but wants to bring the system farther
north into our entire area, potentially creating greater impacts.
Have gone with a compromise for now for precipitation chances,
with those south of HWY 36 having the greatest chance to see
precipitation at this time. All of these scenarios produce a
chance for wintry precipitation so we will have to keep an eye on
this system. Once this system moves through, ridging moves in over
most of the CONUS, providing a dry weekend with temperatures in
the upper 40s and 50s. Not bad for the first weekend of the new
year.

&&

.Aviation...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 516 PM CST MON DEC 31 2018

MVFR ceilings will continue tonight and into tomorrow morning. As
colder air spreads across eastern Kansas and Missouri, there is
the possibility of scattered light snow showers between midnight
and and sunrise tomorrow morning. At this time, do not anticipate
significant reduction to visibilities. VFR conditions will
finally return as drier air moves into the area by early tomorrow
afternoon. Northwest winds will be gusty tonight 20-25kts and
slowly weaken into tomorrow.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Grana
Aviation...32/Otto
Hazardous weather outlook, Dec 31, 5:27 AM CST, 13 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
527 AM CST Mon Dec 31 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011130-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
527 AM CST Mon Dec 31 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Rain is expected to persist through the morning, exiting this
 afternoon and evening. Temperatures will fall below freezing
 tonight, resulting in very cold wind chills and likely freezing any
 still wet surfaces.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

 Wind chill values for the first day of the New Year will be in the
 single digits and below.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 6:49 PM CSTRiver Flood WarningEAXJohnson, Pettis39 hr
Jan 1, 12:59 AM CSTRiver Flood WarningEAXBates, Cass, Henry35 hr

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.